# SDR SWAA107270

- Difficulty date: December 1, 2010
- Submitted: December 3, 2010
- Operation: Air carrier
- Aircraft: N430WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33659
- Aircraft time: 29,303 hours, 16,822 cycles
- System (JASC): 5241 · Galley Doors
- Part: Crease Beam
- Part number: 147A8501
- Condition: Corroded
- Location: Galley Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 8Y CHECK, FOUND AFT GALLEY DOOR CREASE BEAM CORRODED.  REMOVED AND REPLACED BEAM PER SRM AND BAC DWG.
